# SDR REXA2018122711314

- Difficulty date: December 21, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 26,613 hours, 17,475 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456046
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"SMOKE AFT LAV" WARNING FOR ABOUT 5 SECONDS IN FLIGHT. FA VERIFIED NO
SMOKE PRESENT.                                                       
DEFERRED AFT LAV SMOKE DETECTION IAW MEL 26-16-1. NOTIFIED MOC 98628.
 ENTERED IN MMO2. PLACARD INSTALLED.
